MathSciNet Relay Station
MathSciNet bibliographic data
MR1815214 82B41 (52C20 60C05 60D05 82B20 82B23)
Cohn, Henry; Kenyon, Richard; Propp, James A variational principle for domino tilings. J. Amer. Math. Soc. 14 (2001), no. 2, 297–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement